Bulletin of the American Mathematical Society

Note on Riemann spaces

James W. Alexander

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 26, Number 8 (1920), 370-372.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425307

Mathematical Reviews number (MathSciNet)
MR1560318

Zentralblatt MATH identifier
47.0529.02

Citation

Alexander, James W. Note on Riemann spaces. Bull. Amer. Math. Soc. 26 (1920), no. 8, 370--372. https://projecteuclid.org/euclid.bams/1183425307


Export citation